This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
B. Boulicaut, “Fonctions de Young et continuitè de trajectoires d'une, fonction aléatoire,” Ann. Inst. Fourier,24, No. 2, 27–47 (1974).
T. Karamata, “Sur un mode de croissance règuliere des fonctions,” Math. (Cluj),4, 38–53 (1930).
N. C. Jain and M. B. Marcus, “Sufficient conditions for the continuity of stationary Gaussian processes and applications to random functions,” Ann. Inst. Fourier,24, No. 2, 117–141 (1974).
A. Zygmund, Trigonometric Series, Vol. 1, Cambridge Univ. Press, Cambridge (1959).
I. A. Ibragimov, “Properties of realizations of random processes and embedding theorems,” Teor. Veroyatn. Ee Primen.,18, No. 3, 468–480 (1973).
N. N. Chentsov, “Weak convergence of random processes with trajectories without discontinuities of the second kind and the so-called ‘heuristic’ approach to goodness-of-fit tests of the Kolmogorov-Smirnov type,” Teor. Veroyatn. Ee Primen.,1, No. 1, 155–161 (1956).
I. I. Gikhman and A. V. Skorokhod, Theory of Random Processes [in Russian], Vol. 1, Nauka, Moscow (1971).
H. Gramer and M. Leadbetter, Stationary and Related Stochastic Processes, Wiley, New York (1967).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 30, No. 2, pp. 241–247, March–April, 1978.
In conclusion, I express deep gratitude to M. I. Yadrenko for guidance in the preparation of this article.
About this article
Cite this article
Matsak, I.K. Regularity of sampling distribution functions of a random process. Ukr Math J 30, 186–190 (1978). https://doi.org/10.1007/BF01085643
- Distribution Function
- Random Process
- Sampling Distribution
- Sampling Distribution Function